BibTeX record journals/mscs/Bellin97

download as .bib file

@article{DBLP:journals/mscs/Bellin97,
  author    = {Gianluigi Bellin},
  title     = {Subnets of Proof-Nets in Multiplicative Linear Logic with {MIX}},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {7},
  number    = {6},
  pages     = {663--699},
  year      = {1997},
  url       = {http://journals.cambridge.org/action/displayAbstract?aid=44699},
  timestamp = {Fri, 10 Jun 2011 14:42:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mscs/Bellin97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}